# SDR CALA2023120503542

- Difficulty date: December 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 69,723 hours, 29,502 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534721922000
- Condition: Corroded
- Location: Fr66-68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STRUCTURE, FR66-68 L/H Y765 TOP BEAM, MULTIPLE FASTENER HOLES HAVE CORROSION AROUND THEM. GEN BY V920443 ON HAECO LCQ NON ROUTINE 9294657/26357 FLOOR BEAM AT AFT CABIN FR66-68 LH Y=765 WAS REMOVED AND REPLACED IAW A320SRM 51-72-11-911-001 ACMP BY MECH V929087 INSP BY V0 79881
